# SDR CA090915002

- Difficulty date: September 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 42,215 hours
- Engine: Rroyce RB211*
- System (JASC): 8011 · Engine Starter
- Part: Duct
- Part number: LJ41491
- Condition: Ruptured
- Location: Engine Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 2 ENGINES FAILED TO START DUE INSUFFICIENT DUCT PRESSURE. INVESTIGATION DISCOVERED RUPTURED STARTER DUCT ASSY ON INSIDE RADIUS OF ELBOW. REPLACEMENT CARRIED OUT. (TC# 20090915002)
